# SDR QXEA200500973

- Difficulty date: May 11, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 3,630 hours, 3,491 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Airfoil Anti-Ice
- Part time: 377 hours, 359 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTSIDE RT GREEN TAIL LIGHT ILLUMINATES MOMENTARILY, DEICE PRESSURE 20 PSI WITH ON LT LIGHT ILLUMINATING AND "ISO" SELECTED PER CHECKLIST.  MX REPLACED RT OUTBOARD DDV.  PERFORMED FUNCTIONAL TEST OF AIRFRAME DEICING SYSTEM.  ALL CHECKED GOOD.  ACFT RETURNED TO SERVICE.
